Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2013 | 2012 | 2006 | 2002 | 1996 | 1995 | 1993
Number of items: 17.

2013

Bauer, D. and Broersma, H.J. and Heuvel, J. van den and Kahl, N. and Schmeichel, E. (2013) Toughness and vertex degrees. Journal of graph theory, 72 (2). pp. 209-219. ISSN 0364-9024

2012

Bauer, D. and Broersma, H.J. and Heuvel, J. van den and Kahl, N. and Schmeichel, E. (2012) Degree sequences and the existence of k-factors. Graphs and combinatorics, 28 (2). pp. 149-166. ISSN 0911-0119

2006

Borodin, O.V. and Broersma, H.J. and Glebov, A. and Heuvel, J. van den (2006) A new upper bound on the cyclic chromatic number. Journal of Graph Theory, 54 (1). pp. 58-72. ISSN 0364-9024

2002

Borodin, O.V. and Broersma, H.J. and Glebov, A. and Heuvel, J. van den (2002) Stars and bunches in planar graphs. Part I: Triangulations. [Report]

Borodin, O.V. and Broersma, H.J. and Glebov, A. and Heuvel, J. van den (2002) Stars and bunches in planar graphs. Part II: General planar graphs and colourings. [Report]

1996

Asratian, A.S. and Broersma, H.J. and Heuvel, J. van den and Veldman, H.J. (1996) On graphs satisfying a local ore-type condition. Journal of Graph Theory, 21 (1). pp. 1-10. ISSN 0364-9024

Broersma, H.J. and Heuvel, J. van den and Jackson, B. and Veldman, H.J. (1996) Hamiltonicity of regular 2-connected graphs. Journal of Graph Theory, 22 (2). pp. 105-124. ISSN 0364-9024

Heuvel, J. van den (1996) Long cycles in graphs with large degree sums and neighborhood unions. Journal of Graph Theory, 21 (1). pp. 87-102. ISSN 0364-9024

1995

Bauer, D. and Heuvel, J. van den and Schmeichel, E. (1995) Toughness and Triangle-Free Graphs. Journal of Combinatorial Theory, Series B, 65 (2). pp. 208-221. ISSN 0021-9800

Bauer, Douglas and Broersma, H.J. and Heuvel, J. van den and Veldman, H.J. (1995) Long cycles in graphs with prescribed toughness and minimum degree. Discrete Mathematics, 141 (1-3). pp. 1-10. ISSN 0012-365X

Blanken, E. van and Heuvel, J. van den and Veldman, H.J. (1995) Pancyclicity of Hamiltonian line graphs. Discrete Mathematics, 138 (1-3). pp. 379-385. ISSN 0012-365X

Enomoto, Hikoe and Heuvel, Jan van den and Kaneko, Atsushi and Saito, Akira (1995) Relative length of long paths and cycles in graphs with large degree sums. Journal of Graph Theory, 201 (2). pp. 213-225. ISSN 0364-9024

Heuvel, J. van den (1995) Long cycles in graphs containing a 2-factor with many odd components. Discrete Mathematics, 137 (1-3). pp. 389-393. ISSN 0012-365X

1993

Broersma, H.J. and Faudree, R.J. and Heuvel, J. van den and Veldman, H.J. (1993) Decomposition of bipartite graphs under degree constraints. Networks, 23 (3). pp. 159-164. ISSN 0028-3045

Broersma, H.J. and Heuvel, J. van den and Jung, H.A. and Veldman, H.J. (1993) Cycles containing all vertices of maximum degree. Journal of Graph Theory, 17 (3). pp. 373-385. ISSN 0364-9024

Broersma, H.J. and Heuvel, J. van den and Veldman, H.J. (1993) A generalization of Ore's Theorem involving neighborhood unions. Discrete Mathematics, 122 (1-3). pp. 37-49. ISSN 0012-365X

Broersma, H.J. and Heuvel, J. van den and Veldman, H.J. (1993) Long cycles, degree sums and neighborhood unions. Discrete Mathematics, 121 (1-3). pp. 25-35. ISSN 0012-365X

This list was generated on Tue Oct 21 05:35:52 2014 CEST.